# SDR AALA202506197520

- Difficulty date: June 8, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 76,514 hours, 29,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E2101427B
- Condition: Faulted
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR NOT SHOWING ARMED ON DOOR/OXY PAGE WHEN FLIGHT ATTENDANT REPORTS IT IS ARMED. MAINTENANCE ACCOMPLISHED TSM 52-11-00-810-804-A AND WAS UNABLE TO DUPLICATE THE ISSUE AND REPLACED THE POWER SUPPLY SWITCH OVER RELAY  (12WN) PER ASM 52-73-01 DUE TO REPEAT WRITEUPS.
